# SDR CALA2020010600081

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 83,761 hours, 31,807 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAB PR SYS 2 FAULTECAM DISPLYED ON POST FLIGHT REPORT , FOUND PRESS CONT. 2  21-31-34 MSG . PERFORMED OPERATIONAL TESTS OF CPC 1&2 . ALL TESTS PASSED AFTER RESET OF CPC 2 . REQUEST DEFFERAL OF CPC2 . PULLED C/B FOR CPC 2 . PLACARDED . MEL 2131B PLEASE CHANGE CABIN PRESSURE CONTROLLER 2 THANKS PER TOMC CONTROLLER , REQUEST US CHANGING CPC 2 CONTROLLER .. REMOVED AND REPLACED CABIN PRESSURIZATION CONTROLLER PER TOMC. REF AMM 21-31-34-400-001-A . PERFORMED OPS TEST OF PRESS. CONTROLLERS 1&2 . BOTH TESTS PASSED . P/N ON - 9022-15702-10 S/N 3412.    P/N OFF - 20791-02AB  S/N 4488. OK FOR SVC . ADD EMP:U221991 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1346753  SN OFF 4488 CONTROLLER, CAB  OFF 31-2130-9-0001 4488 ON 31-2130-9-0001 3412
